Ibufen forte for children, raspberry flavor, 200 mg / 5 ml, oral suspension, 40 ml
€0.00
Ibufen for children forte is a medicine in the form of a syrup used in the case of fever and pain of various origins.
The active substance is ibuprofen (Ibuprofenum)
5 ml of suspension contains 200 mg of ibuprofen.
Only on request.
Ibufen for children forte is a medicine in the form of a syrup used in the case of fever and pain of various origins.
The active substance is ibuprofen (Ibuprofenum)
5 ml of suspension contains 200 mg of ibuprofen.
Excipients: hypromellose, xanthan gum, glycerol (E 422), sodium benzoate (E 211), liquid maltitol (E 965), sodium citrate, citric acid monohydrate, sodium saccharin (E 954), sodium chloride, raspberry flavor, purified water .
The medicinal product does not contain sugar.
Dosage
Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are unsure.
Body weight (bw) and age should be taken into account when selecting the ibuprofen dose. The usual single dose of ibuprofen is 7-10 mg / kg, up to a maximum daily dose of 30 mg / kg.
Ibufen dla dzieci forte to lek w postaci syropu stosowany w przypadku gorączki oraz bólu różnego pochodzenia.
Substancją czynną leku jest ibuprofen (Ibuprofenum)
5 ml zawiesiny zawiera 200 mg ibuprofenu.
Substancje pomocnicze: hypromeloza, guma ksantan, glicerol (E 422), sodu benzoesan (E 211), maltitol ciekły (E 965), sodu cytrynian, kwas cytrynowy jednowodny, sacharyna sodowa (E 954), sodu chlorek, aromat malinowy, woda oczyszczona.
Produkt leczniczy nie zawiera cukru.
Dawkowanie
Ten lek należy zawsze stosować dokładnie tak, jak to opisano w ulotce dla pacjenta lub według zaleceń lekarza lub farmaceuty. W razie wątpliwości należy zwrócić się do lekarza lub farmaceuty.
Określając dawkę ibuprofenu należy uwzględnić masę ciała (mc.) i wiek pacjenta. Zwykle stosowana dawka pojedyncza ibuprofenu wynosi od 7 do 10 mg/kg mc., aż do maksymalnej dawki dobowej wynoszącej 30 mg/kg mc